MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE BULLET SPINAL SYSTEM PARALLEL 9 X 11 X 27MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE BULLET SPINAL SYSTEM PARALLEL 9 X 11 X 27MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 187827111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that a transforaminal lumbar interbody fusion (tlif) (l4/5) was performed on (b)(6) 2018.After the initial surgery, adjacent segment disease occurred, and a revision surgery was performed on (b)(6) 2023.This report involves one concorde bullet spinal system parallel 9 x 11 x 27mm.This report is related to (b)(4), which reports difficulties encountered in the revision surgery.This report is related to (b)(4), which reports the rods involved in the event.This is report 5 of 9 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2b: additional device product codes: mqp.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D6b: explantation date added.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Product code : 187827111.Lot number : ambbcj.Update by touiti issam on 17 nov 2023 - the lot # ambbcj does not exist in sap p02.Dhr review cannot be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE BULLET SPINAL SYSTEM PARALLEL 9 X 11 X 27MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key17862115
Report Number1526439-2023-01886
Device Sequence Number20257042
Product Code MAX
UDI-Device Identifier10705034139920
UDI-Public(01)10705034139920
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number187827111
Device Lot NumberAMBBCJ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 7X55MM; CORTICAL FIX X-TAB 7X50MM TI; CORTICAL FIX X-TAB 7X50MM TI; CORTICAL FIX X-TAB 7X50MM TI; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; UNKNOWN SCREWS; VIPER2 STRAIGHT ROD-300MM,COCR; VIPER2 STRAIGHT ROD-300MM,COCR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown